MAUDE Adverse Event Report: CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER

CERENOVUS, INC. ENVOY; PERCUTANEOUS CATHETER
Catalog Number 67025600
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, both envoy 6f, mpc 100cm catheters (67025600, 31027256) had protruding plastic residues from production on the threaded piece.The professor did not want to use them due to the risk of embolization.We noticed this problem when unpacking, so there is no risk of infection.No patient injury as the devices were not clinically used.Additional event information received on 12-feb-2025 indicated that the pouches were sealed prior to being opened.There was not been any packaging issues.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#:(b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, both envoy 6f, mpc 100cm catheters (67025600, 31027256) had protruding plastic residues from production on the threaded piece.The professor did not want to use them due to the risk of embolization.We noticed this problem when unpacking, so there is no risk of infection.No patient injury as the devices were not clinically used.Additional event information received on 12-feb-2025 indicated that the pouches were sealed prior to being opened.There was no packaging issues.The device was returned to j&j medtech for further evaluation.A non-sterile envoy 6f, mpc 100cm catheter was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and one kink was found at 54.5cm from the proximal end of the device.The hub was inspected, and plastic flash was noted at the edge of the rim.The quality department was informed.Based on the information currently available, a product issue related to the manufacturing process was identified during the investigation of the device received.This product issue will be addressed through j&j medtech quality system.The kink on the shaft was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
ENVOY
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
CERENOVUS, INC.
6303 waterford district drive
suites 215 & 315
miami FL 33126
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21364536
Report Number3007628272-2025-00008
Device Sequence Number20936705
Product Code DQY
UDI-Device Identifier10886704031697
UDI-Public(01)10886704031697(17)260228(10)31027256
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number67025600
Device Lot Number31027256
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer04/02/2025
07/01/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date04/03/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown